# SDR AALA201803139003

- Difficulty date: February 25, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,217 hours, 5,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347803800200
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK SECTIONS BETWEEN FRAMES 73 TO 74,  YB1.  REPLACED THE SEAT TRACK SECTIONS IAW SRM 51-42-11, DRAWINGS F5378100, AND F53478018.
